# SDR DALA2023092907997

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 113,758 hours, 16,761 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0189 -MISC/DE- CREW ELECTED DE AFTER QRH COMPLETION FOR LE SLAT DISAGREE INDICATION. CORRECTIVE ACTION: VERIFIED RIGGING IS GOOD. REPLACED RIGHT INBD PDU PER B767 AMM 27-81. OPS CHECK NORMAL. (4557330)
